# SDR SWAA2019062634166

- Difficulty date: May 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 147A7221
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE, POTABLE WATER DOOR SKIN CORRODED AROUND AFT LATCH.    R & R SERVICE DOOR IAW SRM & DWG.
